Alert archive / Georgia / Wind Advisories in 2008
Wind Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Mar 8, 2008, 4:09 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2008, 4:09 AM EST (09:09 UTC)
- Expired
- Mar 8, 2008, 4:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KTAE 080909 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 AM EST SAT MAR 8 2008 ...A FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...A WIND ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 082130- /O.NEW.KTAE.WI.Y.0001.080308T0909Z-080308T2100Z/ /O.CON.KTAE.FZ.A.0001.080309T0800Z-080309T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 409 AM EST SAT MAR 8 2008 /309 AM CST SAT MAR 8 2008/ ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. LOWS SUNDAY MORNING SHOULD RANGE FROM 27 TO 32 DEGREES ACROSS THE WATCH AREA WITH TOTAL FREEZE DURATIONS OF 2 TO 5 HOURS EXPECTED. THIS LIGHT FREEZE SHOULD NOT POSE ANY THREAT TO EXPOSED PIPES. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. SUSTAINED WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH ARE EXPECTED TODAY AS STRONG HIGH PRESSURE BUILDS INTO THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAMP/GIBBS
1 follow-up statement
000 WWUS72 KTAE 082031 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 PM EST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... ...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EDT /8 AM CDT/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EXCLUDING THE IMMEDIATE COAST... .WINDS WILL QUICKLY DIMINISH THIS EVENING AS A HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION. LIGHT WINDS...CLEAR SKIES...AND A DRY COLD AIRMASS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT AND EARLY SUNDAY MORNING. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 090300- /O.UPG.KTAE.FZ.A.0001.080309T0800Z-080309T1300Z/ /O.NEW.KTAE.FZ.W.0002.080309T0600Z-080309T1300Z/ /O.CON.KTAE.WI.Y.0001.000000T0000Z-080308T2100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 331 PM EST SAT MAR 8 2008 /231 PM CST SAT MAR 8 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EDT /8 AM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM EDT /8 AM CDT/ SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON. LOW TEMPERATURES SUNDAY MORNING WILL RANGE FROM 27 TO 32 DEGREES IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITIES. TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT...AND REMAIN AT OR BELOW FREEZING FOR 2 TO 5 HOURS. PATCHY FROST IS ALSO POSSIBLE. TEMPERATURES WILL LIKELY REMAIN JUST ABOVE FREEZING AT THE COAST AND IN THE CITIES. WINDS FREQUENTLY GUSTED BETWEEN 30 AND 40 MPH THIS MORNING AND EARLY AFTERNOON...BUT HAVE BEEN GRADUALLY DIMINISHING. THE WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS AFTER 4 PM EST (3 PM CST)...AND BECOME LIGHT AFTER SUNSET THIS EVENING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS AMY DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOURNIER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:30 AM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 8, 2:30 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 AM EST SAT MAR 8 2008
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT INTO SUNDAY MORNING...
...LAKE WIND ADVISORY IS NOW IN EFFECT THROUGH THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT THROUGH SATURDAY MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY
FOR THE WEST FACING BEACHES (BAY AND GULF COUNTIES)...
.SHORT TERM...(TODAY-MONDAY).
A VERY COOL...DRY AND WINDY DAY IS ON TAP ACROSS THE AREA TODAY. THE
MODELS SHOW THE UPPER LOW QUICKLY LIFTING OUT TOWARD THE NORTHEAST
WITH ZONAL FLOW AND RISING UPPER HEIGHTS MOVING IN ACROSS THE
REGION. AT THE SURFACE...A HIGH PRESSURE WILL FILL IN ACROSS THE
AREA AS THE LOW PRESSURE SYSTEM AND COLD FRONT MOVE OFF TO THE
NORTHEAST AND EAST. THE PRESSURE GRADIENT BETWEEN THESE TWO FEATURES
IS QUITE IMPRESSIVE. THE GFS SHOWS THE SURFACE LOW AT 992 MB THIS
AFTERNOON AS IT MOVES OVER THE MID-ATLANTIC STATES AND THE HIGH
PRESSURE AROUND 1025 MB ACROSS THE SOUTHEAST. THE RESULTING WINDS
ACROSS THE AREA WILL REMAIN AROUND 20 MPH WITH GUSTS UP TO AROUND 25
MPH OR HIGHER INTO THE AFTERNOON HOURS. THESE WINDS WILL SLOWLY
TREND DOWN THROUGH THE EVENING HOURS AS THE GRADIENT BEGINS TO
WEAKEN AND THE LOW MOVES FURTHER AWAY TOWARD THE NE. THE AFTERNOON
HIGHS ARE ONLY EXPECTED TO REACH THE MID TO UPPER 50S ACROSS THE
CWA.
TONIGHT INTO SUNDAY...THE SURFACE WINDS WILL DROP OFF CONSIDERABLY
AS THE PREVIOUSLY MENTIONED HIGH PRESSURE MOVES IN OVERHEAD. THIS
WILL SET UP FOR A STRONG RADIATIONAL COOLING EVENT LATE TONIGHT INTO
EARLY SUNDAY MORNING. THE OVERNIGHT LOWS WILL DROP DOWN INTO THE
UPPER 20S ACROSS THE INLAND AREAS. THIS WILL REQUIRE A FREEZE
WARNING THIS AFTERNOON.
SUNDAY NIGHT INTO MONDAY...THE HIGH PRESSURE SYSTEM WILL SHIFT
EAST AND OFF THE GA/FL/SC COAST WITH THE RIDGE AXIS EXTENDING WEST
ACROSS THE GULF COAST STATES. THIS WILL ALLOW THE WINDS TO VEER
AROUND TO THE EAST-SOUTHEAST AND REMAIN LIGHT. LATE SUNDAY NIGHT
INTO EARLY MONDAY MORNING WILL BE THE LAST NIGHT WITH TEMPERATURES
DROPPING DOWN BELOW NORMAL...33 TO 35 DEGREES. ON MONDAY...THE
AIRMASS WILL BEGIN TO MODIFY QUITE A BIT WITH TEMPERATURES COMING
BACK UP TO NEAR NORMAL.
.LONG TERM...TUESDAY THROUGH SATURDAY.
GFS AND ECMWF BOTH DEPICT A POSITIVELY TILTED TROUGH TO MOVE ACROSS
THE AREA LATE TUESDAY INTO WEDNESDAY. SFC REFLECTION EXPECTED TO BE
VERY WEAK WITH MINIMAL MOISTURE RETURN INTO THE REGION...SO HAVE
GONE WITH JUST A SLIGHT CHANCE OF SHOWERS FROM TUESDAY AFTERNOON
THROUGH EARLY WEDNESDAY MORNING. NEXT SYSTEM SHOWN BY GFS TO
APPROACH AREA LATE THURSDAY INTO FRIDAY. GFS IS QUITE
STRONG...DEPICTING A SQUALL LINE MOVING THROUGH AS DEEPENING LOW
PRESSURE LIFTS INTO THE SOUTHERN APPALACHIANS. ECMWF DEPICTS A MUCH
WEAKER SYSTEM. FOR NOW HAVE KEPT LOW CHANCE POPS IN FOR THURSDAY
NIGHT INTO FRIDAY.
TEMPERATURE WISE...SHOULD SEE SEASONABLE TEMPS FOR MOST OF THE
EXTENDED PERIOD WITH PREDOMINATELY ZONAL FLOW.
&&
.MARINE...A VERY IMPRESSIVE PRESSURE GRADIENT BETWEEN THE LOW
PRESSURE SYSTEM TO THE NORTHEAST AND A HIGH TO THE WEST OF THE
WATERS WILL RESULT IN SUSTAINED WEST-NORTHWEST WINDS AROUND 30
KNOTS WITH FREQUENT GUSTS TO GALE FORCE INTO THE AFTERNOON HOURS
TODAY. WSW SEAS WILL RANGE FROM 10 TO 15 FT WITH THE HIGHEST SOUTH
OF THE FLORIDA PANHANDLE. THE 23Z HI-RES QUIKSCAT PASS LAST NIGHT
WAS ALREADY SHOWING 30KT WESTERLY WINDS ACROSS OUR WESTERN LEGS.
STATION 42007...SOUTHWEST OF DAUPHIN ISLAND...IS SHOWING WIND
GUSTS UP TO 37 KNOTS OUT OF THE WNW. THE SPECTRAL DENSITY PLOT IS
QUITE IMPRESSIVE EARLY THIS MORNING...11-12 SECOND ENERGY SPIKE
WITH THE POWER BAR RANGING FROM 9 TO 14 M2/HZ.
LATER THIS EVENING AND INTO TONIGHT...THIS GRADIENT WILL WEAKEN
CONSIDERABLY AS THE HIGH PRESSURE SYSTEM MOVES IN OVERHEAD. EXPECT
THE WINDS TO DROP DOWN TO AROUND 10 TO 15 KNOTS BY DAYBREAK SUNDAY
OUT OF THE NNE. ALTHOUGH THE WINDS WILL QUICKLY DROP OFF
TONIGHT...THE SEAS WILL BE QUITE A BIT SLOWER TO SUBSIDE. THE
TABULAR OUTPUT FROM THE GLOBAL WAVE MODELS SHOW THE SEAS DROPPING
JUST BELOW SMALL CRAFT ADVISORY LEVELS (7 FT) LATE TONIGHT AFTER
MIDNIGHT. THE WAM AND THE LOCAL SWAN (SIMULATED WAVES NEARSHORE)
MODELS ARE BOTH SHOWING SIGNIFICANT WAVE HEIGHTS UP TO 10 FEET AT
8 TO 10 SECOND ENERGY JUST WEST OF THE CAPE SAN BLAS COAST.
ALONG THE WEST FACING COASTS...ESPECIALLY THE COASTS OF BAY AND GULF
COUNTIES...MINOR BEACH EROSION DUE TO WIND...HIGH SURF AND HIGH
WAVE RUNUP WILL BE LIKELY. SURF HEIGHTS FROM PANAMA CITY TO MEXICO
BEACH TO THE SOUTHERN TIP OF CAPE SAN BLAS WILL RANGE FROM 6 TO 9
FEET.
&&
.AVIATION...COLD FRONT WILL CONTINUE TO PROGRESS ACROSS THE FORECAST
AREA THROUGH THE REMAINDER OF THE NIGHT. WIND SHIFT NOT DRAMATIC
BEHIND THE FRONT...CHANGING FROM 250 TO 300...AND WIND SPEEDS AHEAD
OF AND BEHIND THE FRONT WILL BE NEAR 20KT WITH GUSTS TO 30KT. THE
STRONG WINDS WILL CONTINUE THROUGH THE FIRST HALF OF SATURDAY BEFORE
EASING OFF SATURDAY AFTERNOON. PLENTY OF WRAP AROUND MOISTURE FROM
THE UPPER LOW WILL SPIN THROUGH THE AREA OVERNIGHT. MVFR CIGS WILL
BE SLOW TO LIFT UNTIL TROUGH AXIS MOVES THROUGH THE AREA DURING THE
MID MORNING HOURS. VFR CONDITIONS SHOULD PREVAIL BY AFTERNOON.
&&
.FIRE WEATHER...COOL AND DRY AIR MASS TO SPILL INTO THE AREA TODAY AND
REMAIN IN PLACE FOR SUNDAY. COMBINATION OF WINDS AND LOW RH CONTINUE
TO WARRANT THE CURRENT RED FLAG WARNING FOR FLORIDA TODAY. WARMER
TEMPERATURES ON SUNDAY WILL YIELD LOWER RH VALUES. WILL UPGRADE THE
WATCH TO A WARNING FOR FLORIDA ON SUNDAY. DURATIONS A BIT TRICKIER
FOR GA AND AL...SO WILL MAINTAIN THE WATCH FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 56 28 64 33 70 / 0 0 0 0 10
PANAMA CITY 54 36 64 41 66 / 0 0 0 0 10
DOTHAN 52 31 63 35 69 / 0 0 0 0 10
ALBANY 53 31 62 35 71 / 0 0 0 0 10
VALDOSTA 55 31 63 34 69 / 0 0 0 0 10
CROSS CITY 58 28 66 32 71 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
LAKE WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM
EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
BAY...GULF.
GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM EST SUNDAY
FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
TO DESTIN FL FROM 20 TO 60 NM.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
SHORT TERM/MARINE...GIBBS
REST OF DISCUSSION...CAMPHazardous weather outlook, Mar 7, 4:30 AM EST, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 430 AM EST FRI MAR 7 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 430 AM EST FRI MAR 7 2008 /330 AM CST FRI MAR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...HEAVY RAINFALL AND ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING... ...COASTAL FLOODING POSSIBLE THIS AFTERNOON AND EVENING FOR TAYLOR AND DIXIE COUNTIES OF THE BIG BEND... .DAY ONE...TODAY AND TONIGHT... PERIODS OF HEAVY RAINFALL ARE ANTICIPATED TODAY AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO CENTRAL GEORGIA. WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES ARE EXPECTED THROUGH TONIGHT WITH LOCALLY HIGHER AMOUNTS...MAINLY FROM THE EASTERN PANHANDLE ACROSS THE FLORIDA BIG BEND AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. WITH GROUNDS ALREADY SATURATED FROM HEAVY RAINS THE PAST FEW WEEKS AND AREA RIVERS RUNNING BANK FULL...THE RISK FOR AREAL AND RIVERINE FLOODING WILL INCREASE ACROSS THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH FRIDAY NIGHT. STRONG SOUTHERLY WINDS TODAY WILL PILE WATER ALONG THE TAYLOR AND DIXIE COUNTY COASTS. DEPARTURES OF 2 TO 3 FEET ABOVE NORMAL ASTRONOMICAL TIDES ARE EXPECTED DURING THE HIGH TIDE CYCLE AROUND MIDDAY TODAY. ASTRONOMICAL TIDES ARE ALREADY RUNNING HIGH...AND TIDES ABOUT 4 TO 6 FEET ABOVE MEAN LOW LOW WATER LEVELS WILL BE POSSIBLE DURING THE AFTERNOON HIGH TIDE CYCLE. SOME OVER WASH OF FLOOD WALLS WILL BE POSSIBLE WITH MOST IMPACTS EXPECTED TO BE MINOR. ALSO...THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE AND BIG BEND BEACHES. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE ENTIRE AREA. STRONG WIND SHEAR AND MARGINAL INSTABILITY MAY ALLOW FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP AS A COLD FRONT PUSHES EASTWARD ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. INCREASING WINDS AND SEAS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH TONIGHT...WITH SMALL CRAFT ADVISORIES IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GUSTY NORTHWEST WINDS ON SATURDAY WILL USHER IN MUCH COOLER AIR. WINDS MAY GUST UP TO 25 MPH ACROSS THE FORECAST AREA SATURDAY MORNING. STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS SATURDAY...WITH SMALL CRAFT ADVISORIES IN EFFECT. A LIGHT FREEZE IS POSSIBLE SATURDAY NIGHT AS COLD HIGH PRESSURE SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:31 PM EST | Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 16 hr |
| Mar 8, 5:02 AM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 38 hr |
| Mar 8, 3:17 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
Nearby
Wind Advisories in Georgia, 2008Wind Advisories in Florida, 2008Wind Advisories in Alabama, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.